# SDR BDHA9500006

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC249
- System (JASC): 2432 · Battery/Charger System
- Part: Diode
- Part number: IN4005
- Condition: Shorted
- Location: Lt Battery
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON MAINTENANCE RUN, THE LEFT BATTERY DISCONNECT LIGHT WOULD STAY ILLUMINATED WHEN THE BATTERY SWITCH WAS TURNED ON.  INSPECTION OF THE SYSTEM FOUND THE DIODE AT THE BATTERY RELAY SHORTED.  THE SYSTEM WAS REPAIRED AND AIRCRAFT RELEASED.  (W)
